Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar


On decomposability of cyclic triple systems

Title data

Buratti, Marco ; Wassermann, Alfred:
On decomposability of cyclic triple systems.
In: Australasian Journal of Combinatorics. Vol. 71 (2018) Issue 2 . - pp. 184-195.
ISSN 1034-4942

Official URL: Volltext

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics and Didactics
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 24 Jan 2019 09:34
Last Modified: 24 Jan 2019 09:34
URI: https://eref.uni-bayreuth.de/id/eprint/46982